# SDR SWIA2020090952373

- Difficulty date: July 25, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 378
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 3L IS CRACKED AT FS 378 AFT END OF PAX DOOR UPPER SILL.  C-CHECK RO 9/5/2020.  REPAIRED STR 3 AT FS 378 IAW CRJ 200 SRM.  COMPLIED WITH SKYCARD AND FORM M-337.  WEIGHT AND BALANCE NOT AFFECTED.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
